Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Period extended for a long time, have constipation, bloating. On loette. What can be done?

hi, im a 23 years old girl who previously suffering from non-stop period for a month. my doctor then prescribe me loette with 100microgram of levo n 20 micgram of ethinylestradiol . now, im at day 10 of 2nd box of it. I feel my stomach bloating and having constipation . Other than that, i fell i start to gain some weight. So, can i just stop loette now to lose weight and ease my bowel movement?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
You should not stop Loette out cold.
Weight gain is often a frequent side effect of these pills.
bloating and constipation are rarer ones.
you can consult your doctor who would switch you over to a brand you would tolerate more easily.
Only then you should discontinue the current pack.
Take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor